# SDR ASOA2013041703406

- Difficulty date: April 6, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 10,557 hours, 6,975 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, FS 349 AT RBL 10 HAS CORROSION ON LOWER SIDE OF UPPER FLANGE.  REPAIRED IAW SRM 51-42-06-001-001-A01 AND REO 690-53-21-452 P3.
